# SDR ASAA2020101633374

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 50,515 hours, 14,982 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACERS NR 4, NR 10, NR 23 ON ENGINE 1 FOUND LOOSE ELASTOMER, REF T/C 78472010. GROUNDED-YES.  REMOVED AND REPLACED SPACERS NR 4, NR 10, NR 23 ON ENGINE 1, REF T/C 78472010.
